Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/54857
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: A characterisation of the lines external to a quadric cone in PG(3,q), q odd
Author: Barwick, S.
Butler, D.
Citation: Innovations in Incidence Geometry, 2008; 8(1):39-48
Publisher: Academia Press
Issue Date: 2008
ISSN: 1781-6475
1781-6475
Statement of
Responsibility: 
Susan G. Barwick, David K. Butler
RMID: 0020093268
DOI: 10.2140/iig.2008.8.39
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.